Pages

 Loading... Please wait...

Weight loss and accompanied symptoms...

Weight loss and accompanied symptoms...

Weight loss and accompanied sypmtoms... - BAO - Arkansas
Hi, I have a few questions. First of all, I'm holding off going to a physician right now because I'm in the middle of finals week at my college. However, I have (for at least five days now) been suffering from severe diarhea, vomitting, and lack of appetite. Due of this I have lost 15 lbs. It's sorta scaring me folks, since I can't get to the doctor until Wednesday of this week. I've tried regular medicines: Imodium AD and Pepto Bismol. They haven't put a dent in my worst symptom, which is the diarhea. I have no appetite so nothings going into my system except juices and water. Also, the first day, my stool was black, but after that it turned a green that has gotten progressively darker. I'm scared guys. Is there any treatment you could give me to help slow this stuff down for a few days until I can make it to a certified physician?

Re:Weight loss and accompanied sypmtoms... - BAO -
Please someone help?

Re:Weight loss and accompanied sypmtoms... - -
Damn.. i forgot to mention the feeling that my guts in my lower pelvic region feel like they are rolling... sorta like a menstrual cramp, but not really.